# SDR CA070514008

- Difficulty date: March 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 32448716
- Part serial: B60086T
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED DUE TO HIGH TURBINE TEMPERATURE INDICATIONS.  THE FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED. (TC NR 20070514008)
